Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



$ C\sb{11}$ contractions are reflexive

Author: Pei Yuan Wu
Journal: Proc. Amer. Math. Soc. 77 (1979), 68-72
MSC: Primary 47A15
MathSciNet review: 539633
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a completely nonunitary $ {C_{11}}$ contraction defined on a separable Hilbert space with finite defect indices is reflexive.

References [Enhancements On Off] (What's this?)

  • [1] C. Apostol, Operators quasisimilar to a normal operator, Proc. Amer. Math. Soc. 53 (1975), 104-106. MR 0402522 (53:6341)
  • [2] N. Dunford and J. T. Schwartz, Linear operators, Part II, Interscience, New York, 1967.
  • [3] D. Sarason, Invariant subspaces and unstarred operator algebras, Pacific J. Math. 17 (1966), 511-517. MR 0192365 (33:590)
  • [4] B. Sz.-Nagy and C. Foias, Harmonic analysis of operators on Hilbert space, North-Holland, Amsterdam; Akadémiai Kiadó, Budapest, 1970. MR 0275190 (43:947)
  • [5] -, On the structure of intertwining operators, Acta Sci. Math. 35 (1973), 225-254. MR 0399896 (53:3737)
  • [6] P. Y. Wu, Bi-invariant subspaces of weak contractions, J. Operator Theory (to appear). MR 532877 (80k:47009)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15

Retrieve articles in all journals with MSC: 47A15

Additional Information

Keywords: $ {C_{11}}$ contraction, reflexive operator, functional model for contractions, quasi-similarity
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society